advertisement
Question
Posted by: Liz | 2003/02/03

Blurry and spotted vision followed by headache

This use to happen ones of twice a month, but for the last month it's been
happening ones or twice a week. I did go to my doc and he gave me brufen to
"drive the pain away". He said it could be stress or my eyes. I went for new
spectacles but it didn't help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Liz, it certainly does sound like the headache is caused by an eye problem. It’s a bit worrying that the frequency is increasing, so my advice would be to see an ophthalmologist (eye specialist, not the people that sell glasses) a.s.a.p. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: A | 2003/02/04

If it is a migraine (as I'm also thinking it is) you should ask your doctor to prescribe Maxalt. It is especially for migraines, and believe me - it works. I've tried everything but that's the only thing working for me. Your doctor is also right - stress definitely triggers migraines.

Reply to A
Posted by: ange | 2003/02/04

i get the same thing when i get migraines. i see flashing spots for about 30 minutes followed by a migraine and get nauseas. i usually take myprodols and try and sleep it off.

Reply to ange
Posted by: gina | 2003/02/03

It sounds like migraine.

Reply to gina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement